Knots in $S^2 \times S^1$ derived from Sym(2, ℝ)

Tom 164 / 2000

Sang Youl Lee, Yongdo Lim, Chan-Young Park Fundamenta Mathematicae 164 (2000), 241-252 DOI: 10.4064/fm-164-3-241-252

Streszczenie

We realize closed geodesics on the real conformal compactification of the space V = Sym(2, ℝ) of all 2 × 2 real symmetric matrices as knots or 2-component links in $S^2 × S^1$ and show that these knots or links have certain types of symmetry of period 2.

Autorzy

  • Sang Youl Lee
  • Yongdo Lim
  • Chan-Young Park

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek